MAUDE Adverse Event Report: ZIMVIE US CORP LLC CERTAIN® BELLATEK® ENCODE® EMERGENCE HEALING ABUTMENT 4.1MM(D) 5MM(P) 5MM(H); DENTAL ABUTMENT

ZIMVIE US CORP LLC CERTAIN® BELLATEK® ENCODE® EMERGENCE HEALING ABUTMENT 4.1MM(D) 5MM(P) 5MM(H); DENTAL ABUTMENT
Catalog Number IEEHA455
Medical Device Problem Code Separation Failure (2547)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/18/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Zimvie complaint number (b)(4).A4: weight unknown / not provided.D10: xifnt413, osseotite® tapered certain® implant 4 x 13mm.Customer has indicated that the product is in process of being returned to zimvie for investigation.Once the investigation has been completed, a follow-up mdr will be submitted.
 
Event or Problem Description
It was reported that the healing abutment got stuck inside the implant at tooth site #44 and when we wanted to unscrew the healing abutment, the implant came out.The procedure was completed with a longer implant.
 
Additional Manufacturer Narrative
This report is being submitted to relay additional information and device evaluation.The following sections are being reported: b4: date of this report was updated.D9: device availability and return date were updated.G3: date received by manufacturer was updated.G6: type of report was updated.H2: type of follow up was updated.H3: device evaluated by manufacturer was updated.H6: type of investigation codes were added: 4109, 4111 and 3331.H6: investigation findings code was added: 213.H6: investigation conclusions code was added: 67 and 4315.H10: narrative/data was updated.Zimvie received the reported healing abutment for evaluation.Visual evaluation was performed, slight wear from usage however the implant and abutment were returned disengaged from each other as intended.No malfunction identified.Dhr review was completed for the subject lot number.No deviations or non-conformances, which could have caused or contributed to the reported event, were noted as part of the dhr.Complaint history review was performed for the reported lot number for similar events and no other complaint was identified.A definitive root cause could not be determined since device malfunction did not occur.The reported event was unconfirmed following functional testing and physical evaluation.Therefore, based on the available information, device malfunction did not occur.The the implant and abutment were returned disengaged from each other as intended.No malfunction identified.The reported event was unconfirmed.No further investigation or immediate capa / hhe/d escalation is required, as the complaint investigation did not confirm the products were nonconforming at the time of distribution, and no new failure mode, harm, or hazardous situation was identified through the investigation performed.
 
Event or Problem Description
No additional event information received at the time of this report.

Brand Name
CERTAIN® BELLATEK® ENCODE® EMERGENCE HEALING ABUTMENT 4.1MM(D) 5MM(P) 5MM(H)
Common Device Name
DENTAL ABUTMENT
Manufacturer (Section D)
ZIMVIE US CORP LLC
4555 riverside drive
palm beach gardens FL 33410
Manufacturer (Section G)
ZIMVIE US CORP LLC
4555 riverside drive
palm beach gardens FL 33410
Manufacturer Contact
mark  mashburn
4555 riverside drive
palm beach gardens, FL 33410
5619713230
MDR Report Key23646875
Report Number0001038806-2025-03378
Device Sequence Number14658804
Product Code NHA
UDI-Device Identifier00844868045496
UDI-Public(01)00844868045496(17)290531(10)1282235
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K212730
Exemption Number5645646
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 01/28/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue NumberIEEHA455
Device Lot Number1282235
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date11/25/2025
Supplement Report FDA Received Date01/28/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/01/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
DENTAL IMPLANT.
Patient Age81 YR
Patient SexUnknown
Patient EthnicityNon Hispanic